BibTeX record journals/jcss/EdelsbrunnerG89

download as .bib file

@article{DBLP:journals/jcss/EdelsbrunnerG89,
  author    = {Herbert Edelsbrunner and
               Leonidas J. Guibas},
  title     = {Topologically Sweeping an Arrangement},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {38},
  number    = {1},
  pages     = {165--194},
  year      = {1989},
  url       = {http://dx.doi.org/10.1016/0022-0000(89)90038-X},
  doi       = {10.1016/0022-0000(89)90038-X},
  timestamp = {Tue, 05 Jul 2011 11:10:48 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcss/EdelsbrunnerG89},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}